Stochastic approximation for the general epidemic
Published online by Cambridge University Press: 14 July 2016
A system of equations is introduced whose solutions are remarkably close to corresponding solutions of the “general stochastic epidemic”. If N is the population size, then there are approximately equations to be solved for the general stochastic epidemic while the number of equations in the approximating system is proportional to N. An asymptotic approximation to the general stochastic epidemic is also introduced. Numerical comparisons of the stochastic and asymptotic approximations with the exact solution are presented.
- Research Papers
- Journal of Applied Probability , Volume 10 , Issue 2 , June 1973 , pp. 263 - 276
- Copyright © Applied Probability Trust 1973